# SDR UIEA2018021600236

- Difficulty date: February 16, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,940 hours, 17,750 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AND 2 WEATHER RADARS FAILED ON ND.  STATUS MESSAGE.  PERFORMED A BITE CHECK AND OPS CHECK OF THE WEATHER RADAR IAW AMM 34-43-00.  FAIL WS MODE AND W/S WX MODE ARE INOPERATIVE IAW AMM.
